Solutions of the Briot and Bouquet equation with deviating argument
Differencialʹnye uravneniâ, Tome 4 (1968) no. 3, pp. 479-490
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1968_4_3_a9,
author = {\`E. I. Grudo},
title = {Solutions of the {Briot} and {Bouquet} equation with deviating argument},
journal = {Differencialʹnye uravneni\^a},
pages = {479--490},
year = {1968},
volume = {4},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1968_4_3_a9/}
}
È. I. Grudo. Solutions of the Briot and Bouquet equation with deviating argument. Differencialʹnye uravneniâ, Tome 4 (1968) no. 3, pp. 479-490. http://geodesic.mathdoc.fr/item/DE_1968_4_3_a9/